Total domination number of central graphs
Bull. Korean Math. Soc. 2019 Vol. 56, No. 4, 1059-1075
https://doi.org/10.4134/BKMS.b180891
Published online July 31, 2019
Farshad Kazemnejad, Somayeh Moradi
Ilam University; Ilam University
Abstract : Let $G$ be a graph with no isolated vertex. \emph{A total dominating set}, abbreviated TDS of $G$ is a subset $S$ of vertices of $G$ such that every vertex of $G$ is adjacent to a vertex in $S$. \emph{The total domination number} of $G$ is the minimum cardinality of a TDS of $G$. In this paper, we study the total domination number of central graphs. Indeed, we obtain some tight bounds for the total domination number of a central graph $C(G)$ in terms of some invariants of the graph $G$. Also we characterize the total domination number of the central graph of some families of graphs such as path graphs, cycle graphs, wheel graphs, complete graphs and complete multipartite graphs, explicitly. Moreover, some Nordhaus-Gaddum-like relations are presented for the total domination number of central graphs.
Keywords : total domination number, central graph, Nordhaus-Gaddum-like relation
MSC numbers : Primary 05C76; Secondary 97K30
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd